It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jo on November 05, 2000 at 14:25:42:

Hi - I just saw your post, I was away so I figured if I posted up on top my reply wouldn't get buried! I have been on spiro for something like 12 weeks now - the first 5 were only at 50 mg but now I'm at 100 mg. My skin was looking GREAT up until Friday and then I got into a really stressful situation and now its not necessarily breaking out, just looks lumpy? My skin does wierd things like that, it gets irritated. I don't have a really active zit on my face, and I'm on day 5 of my period! I think that's a pretty good thing, last month when I got it I broke out every day and it took a while to recover. I do seem to be getting better & better, but sometimes I wonder...because my worst breakouts have always been on my chin, I still have clogged pores there and the area needs a real overhaul, I wonder if it will ever hit a point of normalcy. On accutane it did, but now I'm heading right back where I started from before I took it.

I still get some small things but its slowed down a lot, all but my chin are really entirely clear except for the occasional clogged pore or tiny pimple. If this lumpiness calms down again I'll be really happy with the way things are going. I know that probably sounds bizarre, but that's the best way I can explain it. I'd say right now I'm cautiously optimistic - up until the heavy stress and the wierdness that ensued, I was totally thrilled with my progress. I'm sorry if this message is rambling and noncommittal, I'm just not entirely sure how I feel about it right now, because I was thrilled up until this point!

Follow Ups

All times are GMT -7. The time now is 12:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!